# SDR 96ZZZM505

- Difficulty date: January 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Beam
- Condition: Cracked
- Location: Bs 1183
- Part time: 59,690 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND AFT BULKHEAD STATION 1183 WL 283 LBL 26 VERTICAL BEAM CRACKED.  REMOVED AND REPLACED VERTICAL BEAM PER BOEING SB 727-53-182 TYPE IV.
